# SDR A6WA200940778

- Difficulty date: October 2, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP OF INTERCOSTAL FS 484, RBL 36, WL 73 FOUND CRACK.  CLIP OF INTERCOSTAL FS484, RBL 36, WL 73.  REPLACED IAW REO 601R-53-41-059.
